Levaquin Levaquin 500 Mg, Oral Yeast Infection, Sore Tongue, Chicken Noodle Soup, Uti
After reading the first page of posts, I realize I am very lucky that some of the worse side effects. The first time I was prescribed Levaquin, 500 mg. for a UTI, I noticed that after one day my tongue tingled. The second day of treatment left me with a ... more »
After reading the first page of posts, I realize I am very lucky that some of the worse side effects. The first time I was prescribed Levaquin, 500 mg. for a UTI, I noticed that after one day my tongue tingled. The second day of treatment left me with a very sore tongue, as if someone had rubbed it with sandpaper. The next day, I got several large white blisters in the roof of my mouth, under my tongue and in the back of my throat. None of these symptoms were listed in the information pamphlet from the pharmacy. I called my doctor and he said it must have given my an oral yeast infection. He called in a prescriptin for Diflucan and Nystatin (an awful tasting orange liquid you have to swish in your mouth and swallow). It did not help. I went to him again so he could look at my mouth in person and I had lost 9 pounds in 6 days! I could not even stand to eat chicken noodle soup and I was living on water and jello. I am a diabetic who has to inject insulin, so my blood sugars were going crazy. He prescribed some other mouthwash and it took almost a whole week after finishing the Levaquin for all the blisters to get to a point where I could even brush my teeth again. I can't begin to describe the pain. I have UTI's a lot, but I made him promise never to prescribe Levaquin again. Well, two months ago, I got another UTI and tried 2 other meds that did not clear it up. He once again prescribed Levaquin, and now my mouth is inflamed and blistered. I don't think it is an oral yeast infection, because the symptoms are not the same. It feels more like some kind of chemical burn. Has anyone else had these symptoms? I just came back from a family reunion and I was miserable the whole time I was there.